# SDR AALA20160706005

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 9,210 hours, 1,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED "BAT/EPSU[ 11WL ] EXT L".  ACCOMPLISHED TSM TASK 33-51-00, REPLACED FAULTY EPSU 11WL IAW MM 33-51-38. CHECKED NORMAL, OPS TEST PASSES.
